# SDR IPXA2017090421293

- Difficulty date: August 23, 2017
- Submitted: September 5, 2017
- Operation: Air carrier
- Aircraft: N274UP
- Make and model: Doug MD-11F
- Aircraft serial: 48575
- Aircraft time: 67,059 hours, 12,496 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Part number: AJC740710
- Condition: Corroded
- Location: Bs 1974
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3C, FAIRING ATTACH ANGLE CORRODED, BS 1974 RT SIDE.  REMOVED, FABRICATED, AND INSTALLED A REPLACEMENT ATTACH ANGLE IAW DWG AJC7407, AND SRM 51-31-01.
